MathSciNet Relay Station
MathSciNet bibliographic data
MR1794749 60F05 (62E17)
Phillips, M. J.; Weinberg, Graham V. Non-uniform bounds for geometric approximation. Statist. Probab. Lett. 49 (2000), no. 3, 305–311.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement